# SDR AWXA200200535

- Difficulty date: June 3, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 59,317 hours, 48,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654797316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A CRACK WAS FOUND ON THE HORIZONTAL FLANGE OF THE RT INNER CHORD FO CREASE BEAM AT BS 639, RBL 64.  MAINTENANCE REMOVED AND REPLACED THE RT CREASE BEAM INNER CHORD AT BS 639, RBL 64 PRE DRAWING 65-47973, AND B737-200 SRM 51-10-1, PG. 8.
